# SDR FDEA201306061215

- Difficulty date: June 6, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 62,885 hours, 23,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3330
- Condition: Gouged
- Location: Bs 1383
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED AT BS 1383, S23-24L.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 51-10-2, SRM 53-00-01 REPAIR 16 FIG 201 AND SRM 51-40-02.
